Sequences of L-infinity optimal control problems, Gamma-convergence and Hamilton-Jacobi equations,

Abstract : We consider the sequence of optimal control problems having as state equation y′(t)=an(t,y)+bn(t,u) (t∈(0,T], y(0)=x) and cost functional Jn(y,u)=esssup\nolimitst Î [0,T]fn(t,y(t),u(t)). We prove a Γ-convergence result and we study the entailed properties on the stability for the related Hamilton-Jacobi equations.
Document type :
Journal articles
Complete list of metadatas

https://hal-ensta-paris.archives-ouvertes.fr//hal-00982652
Contributor : Aurélien Arnoux <>
Submitted on : Thursday, April 24, 2014 - 11:08:40 AM
Last modification on : Wednesday, July 3, 2019 - 10:48:04 AM

Identifiers

  • HAL Id : hal-00982652, version 1

Collections

Citation

Ariela Briani. Sequences of L-infinity optimal control problems, Gamma-convergence and Hamilton-Jacobi equations,. Asymptotic Analysis, IOS Press, 2005, 45 (3-4), pp.171-190. ⟨hal-00982652⟩

Share

Metrics

Record views

115